A characterization of some Laguerre-Hahn orthogonal polynomials of class one

Zaatra, Mohamed (2016) A characterization of some Laguerre-Hahn orthogonal polynomials of class one. Albanian J. Math., 10 (1). pp. 21-36.

[img]
Preview
Text
2016-3.pdf

Download (282kB) | Preview
Item Type: Article
Subjects: Q Science > QA Mathematics
QA Mathematics
QA Mathematics
QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
> QA Mathematics
Depositing User: Tanush Shaska
Date Deposited: 07 Dec 2017 00:10
Last Modified: 07 Dec 2017 00:10
URI: http://kerkoje.com/id/eprint/265

Actions (login required)

View Item View Item